# SDR YENA20090515049

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 8,970 hours, 5,465 cycles
- System (JASC): 3446 · Non Radar Weather System
- Part: Altimeter
- Part number: 066011534001
- Part serial: 5089
- Condition: Failed
- Location: Nr1 Radar
- Part time: 7,733 hours, 4,761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR721,  AFTER TAKEOFF HAD DUAL RA FAILURE WITH TAIL STRIKE PROT FAIL MESSAGE ON EICAS. ADDITIONALLY RA FLAGS WERE DISPLAYED ON THE PFD'S. LANDING GEAR AURAL WARNING WENT OFF CONTINUOUSLY AND COULD NOT BE SILENCED BY LANDING GEAR EXTENSION. RETURNED TO DEPARTURE. PERFORMED FIM TASK 27-03-00-810-897-A, NO CORRELATED FAULTS FOUND. PERFORMED OPS TEST OF RADAR ALTIMETER UNIT NR1 IAW AMM 34-31-01. RADAR ALTIMETER NR1 WOULD NOT REAPPEAR ON CAPT PFD. REMOVED AND REPLACED RADAR ALTIMETER NR1 IAW AMM 34-31-01. OPS CHK OK. A/C FOR SVC.
